Differential Equations

, Volume 40, Issue 7, pp 947–953 | Cite as

A Nonlocal Problem with Integral Conditions for a Hyperbolic Equation

  • L. S. Pul'kina


Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Integral Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Gordeziani, D.G. and Avalishvili, G.A., Mat. Modelirovanie, 2000, vol. 12, no. 1, pp. 94–103.Google Scholar
  2. 2.
    Bouziani, A., Bull. Cl. Sci. Acad. Roy. Belg., 1997, vol. 8, pp. 53–70.Google Scholar
  3. 3.
    Beilin, S., Electronic J. of Differ. Equat., 2001, no. 76, pp. 1–8.Google Scholar
  4. 4.
    Il'in, V.A. and Tikhomirov, V.V., Differents. Uravn., 1999, vol. 35, no. 5, pp. 692–704.Google Scholar
  5. 5.
    Gårding, L., Cauchy's Problem for Hyperbolic Equations, Chicago, 1957. Translated under the titleZadacha Koshi dlya giperbolicheskikh uravnenii, Moscow: Inostrannaya literatura, 1961.Google Scholar
  6. 6.
    Ladyzhenskaya, O.A., Kraevye zadachi matematicheskoim fiziki (Boundary Value Problems of Mathemat-ical Physics), Moscow, 1973.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2004

Authors and Affiliations

  • L. S. Pul'kina
    • 1
  1. 1.Samara State UniversitySamaraRussia

Personalised recommendations